# SDR ASOA2014021009924

- Difficulty date: January 10, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 26,291 hours, 24,299 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR FITTING CHAFED APPROX .030" DEEP AT FWD LOCATION AND .030" DEEP AT AFT LOCATION ABOVE SPHERICAL BEARING.  COMPLIED WITH EC/TC REO 601R-52-82-143 IAW REO 601R-52-82-143.
